# SDR UPS99229368

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Strap
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, LWR FLOORBEAM TENSION STRAP CRACKED STA 720, RBL 25, WL 200.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR TO TENSION STRAP AT LWR FLOORBEAM TENSION STAP AT STA 720, RBL 25, WL 200 PER SRM 53-10-8, 51-30-2.
